# SDR TWAA9772001

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 374 - DURING TAKEOFF, RIGHT HYDRAULIC SYSTEM DISPLAYED HIGH TEMPERATURE.  REPLACED RIGHT ELECTRIC AUXILIARY HYDRAULIC PUMP.  (M)
